My last Depo shot was early May, 2004. I have not had a period yet, but my breasts have been sore and swollen for a few weeks. I recently started having a little pain in the very low sides of my abdomen (kind of crampy pain). My husband and I are ready to start trying to get pregnant, so I decided to take an ovulation test yesterday due to my symptoms. Though my test line is not AS dark as the reference line, it is still there none the less. Could this be a false LH surge because because of the depo? Should I continue testing? Thanks!
My last shot was in Nov 2003 and I did not get my period back until June 2004 and no ovulation till August 2004. The breast tenderness and such is the depo wear off. You may also experience pregnancy like symptoms. You may also want to try charting it will help you understnad you cylces more.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.